# SDR HNAA2011100600311

- Difficulty date: September 22, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 39,030 hours, 41,492 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL.  COMPLIED WITH WORK CARD 31-50-03.  (TAKEOFF WARNING SYS OPS CHECK) NO DEFECTS FOUND AT THIS TIME.  CHECKS GOOD, CLEARED MEL.
